## STRS Ohio Planning Agenda June 20 & 21, 2024

## Thursday, June 20, 2024

9:30 – 11:00 a.m.

Investment Committee Meeting (3 Hours, 30 Minutes)

(STRS Ohio Board Room)

Committee members are: Alison Falls, Rudy

Fichtenbaum, Claudia Herrington, Scott Hunt and Wade Steen.

Agenda topics:

• Meketa Comments: Asset-Liability Study Timeline

• Fiscal 2025 Investment Plan \*

• Meketa's Review of the Fiscal 2025 Investment Plan

• Callan's Review of the Fiscal 2025 Investment Plan

11:00 - 11:10 a.m.

Break

11:10 a.m. – 12:10 p.m. Investment Committee Meeting Resumes

• Performance-Based Incentive (PBI) Policy \*

12:10 – 12:15 p.m.

Break

12:15 - 1:00 p.m.

**Investment Committee Meeting Resumes** Agenda topics:

- Summary of Investment Activity Report, May 2024;
- Meketa Quarterly Performance Review as of March 31, 2024;
- Callan Quarterly Performance Review as of March 31, 2024:
- Review of the Semiannual Broker Evaluation \* and Associated Policies for First Half Fiscal 2025;
- May 2024 Investment Transactions

1:00 p.m.

Retirement Board Meeting Comes to Order (STRS Ohio Board Room)

All presentation times are estimated and subject to change at the discretion of the board.

Lunch (Executive Session) 1:00 - 2:30 p.m.2:30 - 3:15 p.m. Report From the Investment Department (1 Hour / CE\*) Presenters: Colin Bebee & LaRoy Brantley Agenda topic: • Meketa Asset-Liability Study Survey Report From the Finance Department (1 Hour / CE\*) 3:15-4:15 p.m. Presenter: Lynn Hoover Agenda topic: Fiscal 2025 Budget \* Fiduciary Counsel Session (1 Hour / CE\*) 4:15 - 5:15 p.m. Agenda topics: Board Policies Investment Committee Report – June \* 5:15 - 5:30 p.m. - Fiscal 2025 Investment Plan - Broker Evaluation - Performance-Based Incentive Policy Friday, June 21, 2024 8:30 a.m. Retirement Board Meeting Comes to Order (STRS Ohio Board Room) Disability Overview Presentation (45 Minutes / CE\*) 8:30 - 9:15 a.m. Presenter: Christina Elliott 9:15-9:45 a.m. Executive Director's Report 9:45 - 10:00 a.m. Routine Matters \* • Approval of May 2024 Expenses; • Consent Motion; Old Business/New Business \* 10:00 - 10:15 a.m. • Education Request – Jones & Sellers 10:15-11:00 a.m. **Public Participation** 

All presentation times are estimated and subject to change at the discretion of the board.

11:00 a.m. – 12:30 p.m. Executive Session

## Miscellaneous:

We are not aware of any scheduling conflicts. The next board and committee meetings will be held August 14, 15 & 16.

\*Fulfills Retirement Board's "continuing education" requirements of 171.50 and 3307.051, Ohio Revised Code.

\* - Committee/Board Action Anticipated